# SDR 2021FA0000399

- Difficulty date: December 14, 2021
- Submitted: December 14, 2021
- Operation: General aviation
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 40,635 hours, 32,625 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

RH PACK TEMP CAUTION IN FLT - EMER DECLARED. AIRCRAFT CURRENTLY OOS.
